# SDR ABXA20240930180

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 90,830 hours, 20,668 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Out Of Position
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STAB TRIM EICAS MESSAGE AND DESCRETE LIGHT AFTER ENGINE START WHILE TAXI OUT ,AC RETURNED TO GATE AND MTX GROUNDED AC. MTX  FOUND PINS 2&3 SWAPPED ON PRESSURE SWITCH 527. CONNECTED PINS. REF BOEING SWM 20-61. STAB TRIM FUNCTIONS & INDICATIONS CORRECT REF B7676 AMM 27-41-00 AIRCRAFT RALM "CAT I" PENDING MCDP 30/40 TESTS. MTX RETURNED AC TO SERVICE
